Record:   Prev Next
書名 Duke mathematical journal
出版項 Durham, N.C. : Duke University Press, 1935-
國際標準期刊編號 0012-7094
1547-7398 (Online)
book jacket

館藏地數學所圖書室
Lib. Has1(1935)-166(2017), 2018年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1935)    館內使用    30340100006992
 數學所圖書室  v.2 (1936)    館內使用    30340100007008
 數學所圖書室  v.3 (1937)    館內使用    30340100007016
 數學所圖書室  v.4 (1938)    館內使用    30340100007024
 數學所圖書室  v.5 (1939)    館內使用    30340100007032
 數學所圖書室  v.6 (1940)    館內使用    30340100007040
 數學所圖書室  v.7 (1940)    館內使用    30340100007057
 數學所圖書室  v.8 (1941)    館內使用    30340100007065
 數學所圖書室  v.9 (1942)    館內使用    30340100007073
 數學所圖書室  v.10 (1943)    館內使用    30340100007081

01-01-93 已為 數學所圖書室 訂購 1 本.
09-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. ; 26 cm
Bimonthly, 1988-
Quarterly
Vol. 1, no. 1 (Mar. 1935)-
附註 Title from cover
Mathematical reviews 0025-5629
International aerospace abstracts 0020-5842
Edited with the cooperation of the Mathematics Dept. of Duke University
Vols. 1 (1935)-22 (1955) 1 v. with v. 22
鏈接 Duke mathematical journal (OCoLC)5377558 (DLCOsn 90012174
主題 Mathematics -- Periodicals
Alt Author Duke University
Duke University. Mathematics Dept
Alt Title Duke math. j
Record:   Prev Next